# SDR JR2R202104034117

- Difficulty date: April 3, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 14,358 hours, 8,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Part time: 14,358 hours, 8,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FR 87 LBL 11 IS CORRODED AT AND AROUND RIVET. FOUND TO BE OUT OF LIMITS. REPAIRED BEAM IAW EMB 175 SRM 53-23-10.
